MAUDE Adverse Event Report: AESCULAP AG VEGA PS GLIDING SURFACE T2/2+ 12MM; KNEE ENDOPROSTHESES

AESCULAP AG VEGA PS GLIDING SURFACE T2/2+ 12MM; KNEE ENDOPROSTHESES
Model Number NX121
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a vega ps gliding surface t2/2+ 12mm (part # nx121) was implanted during a procedure on (b)(6) 2016.According to the complaint there was a postoperative loosening of the implant at the femoral componant.X rays show that the cement did not adhere to the implants or the bone.Reportedly the paitent complained of right knee pain after the initial procedure.The patient underwent a revision surgery on (b)(6) 2022.Additional information was received on february 7 2024 with the item an lot information.The adverse event is filed under aic reference (b)(4) (b)(4) (2916714-2023-00092) nn261z.(b)(4) (2916714-2023-00093) nx029z.(b)(4) (2916714-2023-00094) nx042.(b)(4) (2916714-2024-00006) nx053z.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
VEGA PS GLIDING SURFACE T2/2+ 12MM
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key18735607
Report Number2916714-2024-00008
Device Sequence Number6292053
Product Code OOG
UDI-Device Identifier04046963810832
UDI-Public4046963810832
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
Report Date (Section F) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Model NumberNX121
Device Catalogue NumberNX121
Device Lot Number52233111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/11/2023
Device Age94 MO
Event Location Hospital
Date Report to Manufacturer02/09/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date03/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA02/19/2024